Formal -modules over -adic integer rings
Compositio Mathematica, Tome 29 (1974) no. 3, pp. 287-308
Cet article a éte moissonné depuis la source Numdam
@article{CM_1974__29_3_287_0,
author = {Cox, Lawrence H.},
title = {Formal $A$-modules over $p$-adic integer rings},
journal = {Compositio Mathematica},
pages = {287--308},
year = {1974},
publisher = {Noordhoff International Publishing},
volume = {29},
number = {3},
mrnumber = {364267},
zbl = {0295.14020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1974__29_3_287_0/}
}
Cox, Lawrence H. Formal $A$-modules over $p$-adic integer rings. Compositio Mathematica, Tome 29 (1974) no. 3, pp. 287-308. http://geodesic.mathdoc.fr/item/CM_1974__29_3_287_0/